skin-hair-icon
Hair loss.
Hi, I am having hair loss since 6-12 months( started in August 2019). During the beginning of my hair loss. I started gain weight and having body ache. Currently I have lost 70% hair at crown. And I have Hypothyroidism. Please help what to do .
71 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Next Steps
visit a plastic surgeon in your city or have a teleconsultation with one
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You are suffering from hormonal changes causing Androgenetic alopecia causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello dear. Androgenetic alopecia is a progressive condition. You should start the treatment ASAP. Consult online for a detailed prescription
Next Steps
Consult online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.